# SDR REXA2015081400800

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 4,556 hours, 3,065 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY O2 MASK COMPARTMENT DEPLOYED AT CRUISE.  DEFERRED FWD LAVATORY 02 SYS IAW MEL 35-20-3A PER MOC 96184.  PLACARD INSTALLED, SECURED FWD LAVATORY O2 MASK IAW AMM 35-21-09, NO DEFECT NOTED.  MOC 0782 NOTIFIED, MM O2 UPDATED & PLACARD REMOVED.
